I am 45 years old. Diabetic. Have a large cold thyroid nodule.
Lately my heart is racing and I am having anxiety attacks. The endo has checked my thyroid and T3 and T4 are int he normal range but TSH is low. She has put my on metaprolol for the heart tachycardia she called it, it had reached 103 beats per minute. This working well but has dropped blood pressure to 107/67 and I have very cold hands and feet.
I will have a test done Monday where I take a radioactive iodine pill and go back the next day to have a thyroid scan.
I am wanting to know if anxiety attacks are normal for hyperactive thyroid, should I be thinking that they are linked or should I be seeking treatment for anxiety?My endo says no connection and just live with the symptoms it's all in my mind. I
In the meantime, I am getting very easily scared by cold hands and feet after starting the metaprolo. Constant state of fear.
Is any of this part of the symptoms with the yper thyroid?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.